# SDR ASAA0110365

- Difficulty date: June 15, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS ON SEAT PALLET 10-3 AND SMOKE BARRIER WOULD NOT TEST.  REMOVED AND REPLACED BATTERY PACK AND REMOTE ASSEMBLY BATTERY, THEN LIGHTS TESTED NORMAL.  (M)
